# SDR AALA202203083722

- Difficulty date: March 7, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 56,511 hours, 35,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DAMPER BOTTLE PRESSURE FOUND BELOW 1500 PSI AT 20C TEMPERATURE AMBIENT. SERVICED DAMPER BOTTLE PRESSURE PER AMM 52-10-00.
